# SDR SWAA2017062114539

- Difficulty date: May 31, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HORIZONTAL FLANGE CORRODED AT BS 1016, LBL TERMINATING END.  REPAIRED FLOORBEAM IAW ER & EA.
